# SDR DALA2024012901294

- Difficulty date: January 26, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N844DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31955
- Aircraft time: 27,258 hours, 10,507 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 5039955) DURING SVC CK, FOUND AFT OVERWING EMERGENCY LIGHT, OUTSIDE AND INSIDE, INOP. R/R BATTERY PACK PER B737 AMM 33-51. OPS CK OK AT THIS TIME. OK FOR SVC.
